NotesFAQContact Us
Search Tips
Peer reviewed Peer reviewed
Direct linkDirect link
ERIC Number: EJ884125
Record Type: Journal
Publication Date: 2010
Pages: 8
Abstractor: As Provided
Reference Count: 10
ISSN: ISSN-0020-739X
A New Family of Schroder's Method and Its Variants Based on Power Means for Multiple Roots of Nonlinear Equations
Kanwar, V.; Sharma, Kapil K.; Behl, Ramandeep
International Journal of Mathematical Education in Science and Technology, v41 n4 p558-565 2010
In this article, we derive one-parameter family of Schroder's method based on Gupta et al.'s (K.C. Gupta, V. Kanwar, and S. Kumar, "A family of ellipse methods for solving non-linear equations", Int. J. Math. Educ. Sci. Technol. 40 (2009), pp. 571-575) family of ellipse methods for the solution of nonlinear equations. Further, we introduce new families of Schroder-type methods for multiple roots with cubic convergence. Proposed families are derived from modified Newton's method for multiple roots and one-parameter family of Schroder's method. Numerical examples are also provided to show that these new methods are competitive to other known methods for multiple roots. (Contains 2 tables.)
Taylor & Francis, Ltd. 325 Chestnut Street Suite 800, Philadelphia, PA 19106. Tel: 800-354-1420; Fax: 215-625-2940; Web site:
Publication Type: Journal Articles; Reports - Descriptive
Education Level: N/A
Audience: N/A
Language: English
Sponsor: N/A
Authoring Institution: N/A